# SDR LR7A01124

- Difficulty date: December 3, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 17,318 hours, 8,741 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Web
- Condition: Cracked
- Location: Fs 1095
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 INSPECTION PER JOB CARD HSP5539 FOUND VERTICAL STAB REAR BEAM WEB CRACKED AT FS 1095, LBL 6, VSS 20.REPAIRED IAW SRM SMP 583-51-140-17.  NR 2040.
